# SDR SIMA200527701

- Difficulty date: September 28, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE EXISTING SILL AND INSTALLED SERVICEABLE SILL.  REPAIR DONE IAW EMB 135 SRM, SRM EMB-145/1142 REV 30, CHAPTERS 51-40-02 AND 51-20-03.  (M)
